# SDR 2025FA0000196

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: General aviation
- Make and model: Cessna T206H
- Engine: Lyc TIO540AJ1A
- Engine time: 1,050 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Connecting Rod
- Part number: LW19332
- Part serial: 018
- Condition: Damaged
- Location: Engine
- Part time: 1,050 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE WAS RECEIVED BY EJ1R FOR SUDDEN STOPPAGE INSPECTION RESULTING FROM PRECAUTIONARY OFF FIELD LANDING DUE TO BROKEN EXHAUST VALVE ON CYLINDER #5. DURING SUDDEN STOPPAGE TEARDOWN INSPECTION WHILE CLEANING AND VISUALLY INSPECTING CONNECTING RODS, #1 CONNECTING ROD BUSHING WAS NOTED AS VISUALLY UNUSUAL, TECHNICIAN WAS ABLE TO SEE SEAM ON BUSHING. TECHNICIAN PERFORMED SB632B PRESS OUT VERIFICATION PROCEDURE. DURING PERFORMANCE OF THIS PROCEDURE THE #1 CONNECTING ROD BUSHING WAS DISPLACED AT APPROX 1.5- 2 TURNS, BUSHING SHOULD NOT BE DISPLACED WITH MAXIMUM OF SIX TURNS APPLIED. LOGBOOK SUPPLIED WITH ENGINE STATES SB630A HAD BEEN SATISFACTORILY PERFORMED AT 141 ENGINE HOURS ON AUG. 18, 2017 WITH NO DEFECTS NOTED. SUSPECT CONNECTING ROD WILL BE RETURNED TO LYCOMING OEM FOR INVESTIGATION BY MATERIAL LABORATORY AND LYCOMING PRODUCT SUPPORT HAS BEEN NOTIFIED TO PROVIDE NOTIFICATION TO OEM QUALITY SYSTEM FOR FURTHER INVESTIGATION.
